# SDR TWAA9811401

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hydraulic System
- Stage of operation: CR
- Nature of condition: K, H, J
- Precautionary procedure: A

## Discrepancy

THE LT GENERATOR TRIPPED OFF AND THERE WAS A LOSS OF LT HYDRAULIC SYSTEM FLUID.  FLT 249 MADE AN UNSCHEDULED LANDING AT MCI.  FOUND GENERATOR FEEDER CABLE RUBBED AN ELEVATOR RETURN HYDRAULIC LINE IN THE TAIL COMPARTMENT CAUSING FAILURE OF BOTH SYSTEMS.  REPLACED HYDRAULIC LINE AND SPLICED SECTION OF THE GENERATOR FEEDER CABLE.  CHECK-C 11-29-97 MCI.  REF:  OPERATOR CONTROL NR 98ZZZX2828.  (X)
